File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Differential quadrature and cubature methods for steady-state space-fractional advection-diffusion equations

TitleDifferential quadrature and cubature methods for steady-state space-fractional advection-diffusion equations
Authors
Issue Date2014
PublisherTech Science Press. The Journal's web site is located at http://www.techscience.com/cmes/index.html
Citation
Computer Modeling in Engineering & Sciences, 2014, v. 97 n. 4, p. 299-322 How to Cite?
AbstractSpace-fractional advection-diffusion equation is a promising tool to describe the solute anomalous transport in underground water, and it has been extended to multi-dimensions with the help of weighted, fractional directional diffusion operator [Benson, Wheatcraft and Meerschaert (2000)]. Due to the nonlocal property of the space-fractional derivative, it is always a challenge to develop an efficient numerical solution method. The present paper extends the polynomialbased differential quadrature and cubature methods to the solution of steady-state spatial fractional advection-diffusion equations on a rectangular domain. An improved differential cubature method is proposed which accelerates the solution process considerably. Owing to the global interpolation nature these methods are more accurate and efficient than the finite element method. Numerical convergence is investigated thru one- and two- dimensional benchmark problems. The convergence can be improved after well-organized explicit formulas for weighting coefficients are obtained.
Persistent Identifierhttp://hdl.handle.net/10722/217106
ISSN
2015 Impact Factor: 0.841
2015 SCImago Journal Rankings: 0.858

 

DC FieldValueLanguage
dc.contributor.authorPang, G-
dc.contributor.authorChen, W-
dc.contributor.authorSze, KY-
dc.date.accessioned2015-09-18T05:48:15Z-
dc.date.available2015-09-18T05:48:15Z-
dc.date.issued2014-
dc.identifier.citationComputer Modeling in Engineering & Sciences, 2014, v. 97 n. 4, p. 299-322-
dc.identifier.issn1526-1492-
dc.identifier.urihttp://hdl.handle.net/10722/217106-
dc.description.abstractSpace-fractional advection-diffusion equation is a promising tool to describe the solute anomalous transport in underground water, and it has been extended to multi-dimensions with the help of weighted, fractional directional diffusion operator [Benson, Wheatcraft and Meerschaert (2000)]. Due to the nonlocal property of the space-fractional derivative, it is always a challenge to develop an efficient numerical solution method. The present paper extends the polynomialbased differential quadrature and cubature methods to the solution of steady-state spatial fractional advection-diffusion equations on a rectangular domain. An improved differential cubature method is proposed which accelerates the solution process considerably. Owing to the global interpolation nature these methods are more accurate and efficient than the finite element method. Numerical convergence is investigated thru one- and two- dimensional benchmark problems. The convergence can be improved after well-organized explicit formulas for weighting coefficients are obtained.-
dc.languageeng-
dc.publisherTech Science Press. The Journal's web site is located at http://www.techscience.com/cmes/index.html-
dc.relation.ispartofComputer Modeling in Engineering & Sciences-
dc.titleDifferential quadrature and cubature methods for steady-state space-fractional advection-diffusion equations-
dc.typeArticle-
dc.identifier.emailSze, KY: kysze@hku.hk-
dc.identifier.authoritySze, KY=rp00171-
dc.identifier.doi10.3970/cmes.2014.097.299-
dc.identifier.hkuros251864-
dc.identifier.volume97-
dc.identifier.issue4-
dc.identifier.spage299-
dc.identifier.epage322-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats